RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1991, Volume 46, Issue 3(279), Pages 49–109 (Mi umn4603)  

This article is cited in 9 scientific papers (total in 9 papers)

Estimates for the averaged matrix and the averaged tensor

V. V. Zhikov

Vladimir State Pedagogical University

Full text: PDF file (3049 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1991, 46:3, 65–136

Bibliographic databases:

UDC: 517.915
MSC: 74B10, 74Sxx
Received: 01.11.1990

Citation: V. V. Zhikov, “Estimates for the averaged matrix and the averaged tensor”, Uspekhi Mat. Nauk, 46:3(279) (1991), 49–109; Russian Math. Surveys, 46:3 (1991), 65–136

Citation in format AMSBIB
\Bibitem{Zhi91}
\by V.~V.~Zhikov
\paper Estimates for the averaged matrix and the averaged tensor
\jour Uspekhi Mat. Nauk
\yr 1991
\vol 46
\issue 3(279)
\pages 49--109
\mathnet{http://mi.mathnet.ru/umn4603}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1134090}
\zmath{https://zbmath.org/?q=an:0751.15014}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991RuMaS..46...65Z}
\transl
\jour Russian Math. Surveys
\yr 1991
\vol 46
\issue 3
\pages 65--136
\crossref{https://doi.org/10.1070/RM1991v046n03ABEH002803}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HR60700002}


Linking options:
  • http://mi.mathnet.ru/eng/umn4603
  • http://mi.mathnet.ru/eng/umn/v46/i3/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Graeme W. Milton, Andrej V. Cherkaev, “Which Elasticity Tensors are Realizable?”, J Eng Mater Technol, 117:4 (1995), 483  crossref  isi
    2. V. Nesi, “Quasiconformal mappings as a tool to study certain two-dimensional G-closure problems”, Arch Rational Mech Anal, 134:1 (1996), 17  crossref  mathscinet  zmath  adsnasa  isi
    3. JIANN-SHENG JIANG, CHI-KUN LIN, “HOMOGENIZATION OF THE DIRAC-LIKE SYSTEM”, Math. Models Methods Appl. Sci, 11:03 (2001), 433  crossref
    4. Giovanni Alessandrini, Vincenzo Nesi, “Univalentσ-harmonic mappings: applications to composites”, ESAIM: COCV, 7 (2002), 379  crossref
    5. Vincenzo Nesi, Enrico Rogora, “A complete characterization of invariant jointly rank-r convex quadratic forms and applications to composite materials”, ESAIM COCV, 13:1 (2007), 1  crossref  mathscinet  zmath  isi
    6. Yury Grabovsky, Graeme W. Milton, “Rank one plus a null-Lagrangian is an inherited property of two-dimensional compliance tensors under homogenisation”, Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 128:02 (2011), 283  crossref
    7. V. Nesi, “Bounds on the effective conductivity of two-dimensional composites made of n ≧ 3 isotropic phases in prescribed volume fraction: the weighted translation method”, Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 125:06 (2011), 1219  crossref
    8. A.L.. Kalamkarov, I.V.. Andrianov, G.A.. Starushenko, “Three-phase model for a composite material with cylindrical circular inclusions. Part II: Application of Padé approximants”, International Journal of Engineering Science, 78 (2014), 178  crossref
    9. M. Dorodnyi, T. A. Suslina, “Homogenization of a Nonstationary Model Equation of Electrodynamics”, Math. Notes, 102:5 (2017), 645–663  mathnet  crossref  crossref  mathscinet  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:493
    Full text:167
    References:59
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020